# SDR SWAA2022040584302

- Difficulty date: March 16, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 272.62 LOCATED AT LEADING EDGE L/H SIDE 2022-144862 / [01] TOOL USED: CALIPER; P/N: 500-197-30; S/N: A21041998; DUE DATE: 11-AUG-22.;[02] REPLACED RIB 272.62 LOCATED AT LEADING EDGE L/H SIDE IAW B737-700 SRM 51-40-02 AND DRAWING # 186A1001 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW.
